# SDR DXTA200702515

- Difficulty date: October 1, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N223QS
- Make and model: Amd FALCON2000
- Aircraft serial: 86
- Aircraft time: 951 hours, 581 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Intermittent
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRPLANE BRAKES WORKING INTERMITENTLY.   POWERED UP AIRCRAFT AND INTERROGATED CMC. NO FAULTS FOUND FOR BRAKE SYSTEM OR CAS MESSAGE PRESENT. PERFORMED BRAKE PRESSURE CHECKS ON SYSTEM 1 AND 2. NO DEFECTS NOTED. BLED BOTH BRAKE SYSTEM. BRAKE SYSTEM OPS CHECK GOOD. WORK PERFORMED PER F2000 EX M/M 34-412, 32-414, 32-415, 32-419 & 32-446
